Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Difference between nebicard 5 and nebicard h

Premium Questions

Dr.  Sandip Kabra MD

Sir I have done my engioplasty last month and have been advised following medicines 1telmaam twice in a day,ecosprin150, plavix twice a day,atocor one daily, nebicard h one in the morning, but having ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr. Sukhvinder Singh MD

Hi, For the past 3 months I am on Nebicard 5mg. I recently acquired a wearable device to monitor my ... it raises to 110+ and falls to 50 s after an hour or so. I wonder if Nebicard 5mg is... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Mayank Bhargava MD

Hi, Yesterday i had an oral surgery to remove my lower wisdom tooth. I have high Nebicard H for it. Dentist has prescribed Novaclox LB 500 and Enzoflam . I am taking these medicines since day before ... View answer

Answered by : Dr. Mayank Bhargava ( Internal Medicine Specialist)
Dr. Anantharamakrishnan MD

profile results to another Cardiologist who changed the medicine as Nebicard 5 .i had by pass in 2003 .... Is it ok for the change to Nebicard 5 and stopping Tonact plus ... View answer

Answered by : Dr. Anantharamakrishnan ( Cardiologist)
Dr. Puneet Maheshwari MD

Hi I am a 69 years healthy male, I take Amloguard 5, Nebicard 2.5 and Telmisartan 80 for my blood ... in the morning for 1/2 an hour.After replacing Amloguard 2.5 to Nebicard my erection... View answer

Answered by : Dr. Puneet Maheshwari ( ENT Specialist)

Public Forum Discussions

Dr.  Prashant D. Shah MD

i m 45 year old male, suffering from high bp, sugar nd liver enlargement nd hiper thyroid but now days normal i m taking the medicine ( 1)- nebicard h 1 time (2) glimisave m 1 forte 2 times (3) nexcito ... View answer

Answered by : Dr. Prashant D. Shah ( Homeopath)
Dr.  Pavan Kumar Gupta MD

Hi Sir, I am a B.P. and diabetes patient for the last 7 years.my BP is high, 160/95.My doctor advised me use Nebicard-H BP tablets. I am using for the last one year. what are the side effects if I ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr. Matt Wachsman MD

Hi doctor, I m an insulin dependent diabetic patient (having pancreas), male aged 53 years. Currently I m using 26 units of insulin once a day, Nebicard 5 mg (1-0-0), Cardace am 5 mg (0 ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Abhijit Sonawane MD

i AM A DIABETIC WITH BLOOD PRESSURE. i HAVE STARTED TAKING nEBICARD 5 OJNCE DAY FOR THE LAST 10 DAYS DAYS. iT APPEARS MY BLOOD PRESSURE HAS COME DOWN SINGNIFICANTLY AT 125/60 . COULD THIS LOW RATE ... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr. Anand Babu M MD

& diastolic remained 110. For last two years i am taking Nebicard H- 1 OD, S- Numelo 5- 1 OD, Telma 80- 1 OD. BP is now under control. Height 172 cm. weight 72 kg. In spite of not taking S Numelo... View answer

Answered by : Dr. Anand Babu M ( General & Family Physician)

Mobile Questions and Answers

Dr.  Divakara MD

HI Your Blood pressure is very high . I advise you to start Nebicard 5mg also aong with enalapril. Kindly vote thanks.

Dr. Pavan Kumar Gupta MD

Hello, The medicines you are using are pretty safe in the doses you are taking and are very essential to take.Ecosporin may cause stomach ulcers and gastrointestinal bleeding,atorec may cause muscle pain or myopathy while...